# SDR CA090427001

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Piper PA-31-310
- Aircraft time: 17,882 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 36B19484
- Condition: Broken
- Location: Alternator
- Part time: 238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP RUN-UP, ALTERNATOR FAIL LIGHT CAME ON, INVESTIGATION REVEAL THAT THE ALTERNATOR BELT WAS BROKEN DUE TO PULLEY FAILURE ON THE ALTERNATOR. THE MISSING PIECE OF PULLEY WAS NOT RECOVERED. NO OTHER DAMAGE.
